# SDR TWRA9735

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906R1559
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, A LOUD POP WAS HEARD AND ELECTRICAL SMOKE WAS NOTED.  SMELL WAS NOTED FOR A SHORT TIME.  LOWERED PILOT'S OVERHEAD PANEL AT P7 AND P12 CHECKED FOR BURNED WIRES OR SWITCHES.  FOUND RT INBOARD LANDING LIGHT SWITCH BURNED, REPLACED SWITCH.  (X)
